Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Feeling dizzy often, high BP most of the times. Can a fluctuation in blood pressure cause this feeling ?

I m a 35 year old female and for years days at a time I have a feeling of being dizzy. Almost like when you have stepped off a long flight. It can go days. I get enough sleep. I do not smoke or drink. Sometimes the feeling will lead into pain on one side of my head and then lead into a full margiane. Throwing up sight problems. A few times I have gotten what I have been told are complex migraines, the right side of my face goes numb speech slurred, and I m out of it. Well just last week at a urgent care visit a dr there was concered about my blood Pressure . 168 over 107. Saw my primary Dr and he said my range was 140/100 the past couple of times I have visited him. He started me on BP med. I check it 2 times a day and It goes up and down all the time between 117 over 84 to 140s somtimes higher over mid 80s. Can a up down in blood pressure be causing this feeling. Is my range even something that would cause feelings like this? Right now as I type this I feel like I have been on Morphine all day although I havent. I hate this feeling. Its starting to get depressing. I usually just want to go to sleep. I do get plenty of sleep I think 6 hours to 8 hours per night. I have had a sleep study done. Everything was ok with that except when I sleep on my back my oxygen levels are to low. So I have to keep pillows behind my back so I do not turn over to it. I dont know where to go from here. I think my issue is way to much for my general Dr. Should I be seeing a Nero? a card? at one time I did see a nero for the migrianes. She put me on Topamax , which I call DOPAMAX. it was horrible. Everything tasted like cans. I forget EVERYTHING. I couldnt function. Any suggestions? I just want to be myself agian.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear ma'm

thanks for writing to

In all probability the level of fluctuation in BP mentioned by you is not responsible for your giddiness. Continue to take medicines prescribed by your doctor for hypertension.

For your Complex migraine you should see your neurologist and discuss this problem of giddiness with him only. if he suggests or do not find any neurological cause for same , please see your ENT (ear specialist) doctor.

All drugs have potential to cause some side effects in certain individuals but dont worry, if one medication for migraine prevention did not suits you, some other drug may. so consult your neurologist and get relief from sufferings.

Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor